# SDR DALA2017101807620

- Difficulty date: October 17, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1300-1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT LEFT SIDE BS 1300+10 TO 1400+10,  LBL 24.  CORRODED AROUND NUTPLATE HOLES.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 41-40-02, PAR 4, AND 7,  DRAWING 146N5390, REV A & C.
